Computing Publications

Publications Home » Iterative Convergence of Passage-...

Iterative Convergence of Passage-time Densities in Semi-Markov Performance Models

Jeremy T. Bradley, Helen J. Wilson

Journal Article
Performance Evaluation
Volume 60
Issues 1–4
May, 2005
DOI 10.1016/j.peva.2004.10.007

Passage-time densities are important for the detailed performance analysis of distributed computer and communicating systems. We provide a proof and demonstration of a practical iterative algorithm for extracting complete passage-time densities from expressive semi-Markov systems. We end by showing its application to a distributed web-server cluster model of 15.9 million states.

PDF of full publication (352 kilobytes)
(need help viewing PDF files?)
GZipped Postscript of full publication (252 kilobytes)
(need help viewing GZipped Postscript files?)
BibTEX file for the publication
Conditions for downloading publications from this site. built & maintained by Ashok Argent-Katwala.